thumbnail

A permutation test for quantile regression

Journal of Agricultural, Biological, and Environmental Statistics

Publication Online
By:
,

Links

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
A permutation test for quantile regression
Series title:
Journal of Agricultural, Biological, and Environmental Statistics
Volume
11
Issue:
1
Year Published:
2006
Language:
English
Description:
p. 106-126
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
First page:
106
Last page:
126
Number of Pages:
21